# SDR AALA202503107680

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 19,987 hours, 5,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 18. MAINTENANCE RE-SECURED THE CONNECTION FOR THE LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ASM 33-51-04.
